MAUDE Adverse Event Report: HAGER MEISINGER INFINITY OCTAGON IMPLANT; DENTAL IMPLANT

HAGER MEISINGER INFINITY OCTAGON IMPLANT; DENTAL IMPLANT
Model Number 504110BL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Wrong size implant.

Brand Name
INFINITY OCTAGON IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER MEISINGER
hansemannstrabe 10
neuss, postfach 41429
GM  41429
MDR Report Key16587389
Report Number1287163-2022-53048
Device Sequence Number1700052
Product Code DZE
UDI-Device IdentifierE0HM504110BL1
UDI-PublicE0HM504110BL1
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number504110BL
Device Catalogue Number504110BL
Device Lot NumberC05994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/23/2022
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale